Acta Mathematica, 1981

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (12 articles)

Volume 147, Issue 1

[1] Simplices of maximal volume in hyperbolic$n$-space

Uffe Haagerup Odense University, Odense, Denmark Hans J. Munkholm Odense University, Odense, Denmark

TBD mathscidoc:1701.331588

Acta Mathematica, 147, (1), 1-11, 1979.10
[ Download ] [ 2017-01-08 20:32:54 uploaded by actaadmin ] [ 514 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Multiple-point formulas I: Iteration

Steven L. Kleiman M.I.T., Cambridge, Massachusetts, USA

TBD mathscidoc:1701.331589

Acta Mathematica, 147, (1), 13-49, 1980.7
[ Download ] [ 2017-01-08 20:32:54 uploaded by actaadmin ] [ 372 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On compact kähler manifolds of nonnegative bisectional curvature, I

Alan Howard University of Notre Dame, Notre Dame, Indiana, USA Brian Smyth University of Notre Dame, Notre Dame, Indiana, USA H. Wu University of California, Berkeley, California, USA

TBD mathscidoc:1701.331590

Acta Mathematica, 147, (1), 51-56, 1979.11
[ Download ] [ 2017-01-08 20:32:54 uploaded by actaadmin ] [ 461 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On compact Kähler manifolds of nonnegative bisectional curvature, II

H. Wu University of California, Berkeley, USA

TBD mathscidoc:1701.331591

Acta Mathematica, 147, (1), 57-70, 1979.11
[ Download ] [ 2017-01-08 20:32:54 uploaded by actaadmin ] [ 684 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Quasiconformal mappings and extendability of functions in sobolev spaces

Peter W. Jones University of Chicago, Chicago, Illinois, USA

TBD mathscidoc:1701.331592

Acta Mathematica, 147, (1), 71-88, 1980.8
[ Download ] [ 2017-01-08 20:32:54 uploaded by actaadmin ] [ 773 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] $B$($H$) does not have the approximation propertydoes not have the approximation property

Andrzej Szankowski The Hebrew University of Jerusalem, Jerusalem, israel

TBD mathscidoc:1701.331593

Acta Mathematica, 147, (1), 89-108, 1981.4
[ Download ] [ 2017-01-08 20:32:54 uploaded by actaadmin ] [ 723 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Analytic hypoellipticity of the $$\bar \partial $$ -Neumann problem and extendability of holomorphic mappingsproblem and extendability of holomorphic mappings

Steven R. Bell Princeton University, New Jersey, USA

TBD mathscidoc:1701.331594

Acta Mathematica, 147, (1), 109-116, 1981.4
[ Download ] [ 2017-01-08 20:32:55 uploaded by actaadmin ] [ 378 downloads ] [ 0 comments ] [ Cited by 26 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Subspaces and quotients of$l$_{$p$}$⊕l$_{2}and$X$_{$p$}

W. B. Johnson Ohio State University, Columbus, Ohio, USA E. Odell Univeristy of Texas, Austin, Texas, USA

TBD mathscidoc:1701.331595

Acta Mathematica, 147, (1), 117-147, 1980.5
[ Download ] [ 2017-01-08 20:32:55 uploaded by actaadmin ] [ 579 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Transformation of boundary problems

Richard B. Melrose Massachusetts Institute of Technology, Cambridge, Mass., USA

TBD mathscidoc:1701.331596

Acta Mathematica, 147, (1), 149-236, 1980.11
[ Download ] [ 2017-01-08 20:32:55 uploaded by actaadmin ] [ 736 downloads ] [ 0 comments ] [ Cited by 117 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Spectral synthesis in sobolev spaces, and uniqueness of solutions of the Dirichlet problem

Lars Inge Hedberg University of Stockholm, Stockholm, Sweden

TBD mathscidoc:1701.331597

Acta Mathematica, 147, (1), 237-264, 1980.12
[ Download ] [ 2017-01-08 20:32:55 uploaded by actaadmin ] [ 604 downloads ] [ 0 comments ] [ Cited by 81 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Necessary conditions for local solvability of homogeneous left invariant differential operators on nilpotent lie groups

L. Corwin Rutgers University, New Brunswick, N. J., USA L. P. Rothschild University of Wisconsin-Madison, Wisconsin, USA

TBD mathscidoc:1701.331598

Acta Mathematica, 147, (1), 265-288, 1980.9
[ Download ] [ 2017-01-08 20:32:55 uploaded by actaadmin ] [ 475 downloads ] [ 0 comments ] [ Cited by 24 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] A finiteness theorem for cusps

Dennis Sullivan I.H.E.S., Bures-Sur-Yvette, France

TBD mathscidoc:1701.331599

Acta Mathematica, 147, (1), 289-299, 1981.3
[ Download ] [ 2017-01-08 20:32:56 uploaded by actaadmin ] [ 712 downloads ] [ 0 comments ] [ Cited by 30 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved